%0 Journal Article
	%A Chie Obayashi and  Hidekazu Tanaka and  Yoshiji Takagi
	%D 2012
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 69, 2012
	%T Second Order Admissibilities in Multi-parameter Logistic Regression Model
	%U https://publications.waset.org/pdf/6412
	%V 69
	%X In multi-parameter family of distributions, conditions
for a modified maximum likelihood estimator to be second order
admissible are given. Applying these results to the multi-parameter
logistic regression model, it is shown that the maximum likelihood
estimator is always second order inadmissible. Also, conditions for
the Berkson estimator to be second order admissible are given.
	%P 1242 - 1246